We have tried to keep our fees simple and they are based on one of three things, funded, non-funded or a school age child.
We provide free of charge, in addition to the education and care (for non-funded children):
|10.5 hrs||Full day 7.30am – 6pm||£48.70|
|9 hrs||9am - 6pm / 7.30 - 4.30pm||£45.60|
|7 hrs||Short day 9am – 4pm||£41.35|
Morning 7.30 - 12.30
Afternoon 1.00 - 6pm
|5 hrs||**funded children only**Pre-school day 9.30-2.30pm (pack lunch)||£27.55|
|2.5 hrs hrs||9.00 - 11.30am / 12.30 - 3.00pm (no meals)||£14.85|
|Additional hour (can be added to any session)||£5.50|
(please see our page on flexible childcare for options on how to use the funding)
With both the universal 15 hours and the extended 30 hours, the government funding is only intended to cover the cost to deliver free, high quality, flexible childcare. As with the 15-hour offer, the government has stated that funding for the 30-hour offer is only for the provision of early years’ education and care and is not intended to cover the cost of meals, consumable items such as nappies, sun cream and snacks or additional activities, such as wild woodlands, music and trips.
The guidance from the Local Authority is that settings can charge for meals and snacks as part of a free entitlement place and can also charge for consumables such as nappies or sun cream and for extra-curriculum activities and trips.
A maximum of 1140 hours during the academic year (30 hours entitlement) are provided free of charge. All additional hours over the eligible free hours will be charged at £5.50 per hour.
Meals are charged for; however, parents can provide their own food to avoid the charge.
If a child attends all year, the funding can be stretched over 51 weeks.
A voluntary service charge of £2 per day will be applied to all invoices to cover the costs in addition to education and care.